# SDR 06FDEA04136

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,388 hours, 36,452 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A/C DRIFTED LEFT OF CENTERLINE WITH NO ABILITY TO CONTROL, TAKEOFF ABORTED.  SUSPECTED ICY RUNWAY.  DURING TAXI IN, NOTICED THAT THE RUDDER PEDALS WOULD NOT STEER A/C TO RIGHT, TILLER WAS REQ'D TO EFFECT RIGHT TURN.  RIGHT RUDDER PEDAL DOES NOT APPEAR TO TRAVEL AS FAR THEN PRESSED AS LEFT PEDAL DOES.  ACN RELEASED FOR SERVICE.
